# SDR 2008UALA03960

- Difficulty date: July 23, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 38,465 hours, 4,620 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLASHING RIGHT AISLE SEAT 6 TO 8.  FOUND LOOSE CONNECTION.  SECURED CONNECTION OP CHECK GOOD.  AC OK FOR SERVICE.
